# SDR AALA201908319006

- Difficulty date: August 30, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 53,578 hours, 6,378 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 5038KTU01
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO MIA ON ACCOUNT OF FUEL QUANTITY DISCREPENCY. AN EMERGGENCY WAS DECLARED. PILOT RECEIVED FUEL DISAGREE LIGHT 1 HR INTO FLIGHT, SPLIT STARTED 9K AND WENT TO 22K AT LANDING. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPORTS REPROGRAMMED DIP SWITCHES AT M28008 FUEL QTY. PROGRAM SELECTOR IAW SSM 28-41-11 AND DWG 284W1284 SH3. REPLACED CENTER RIGHT TANK UNIT #8 DUE TO HIGH RESISTANCE READING. OPS CHECK OK IAW AMM 28-41-02. REPLACED FQPU. OPS CHECK OK IAW AMM 28-41-01.*** (CLOSED)
